# SDR SWAA2021070684620

- Difficulty date: June 16, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 45,647 hours, 27,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. STA 492+4'; RBL25; WL156 SHIELD HAS CORROSION UPPER SURFACE DOT A-21-31 ; / [01] BLENDED AND REMOVED CORROSION ON FWD CARGO R/H SHIELD STA 492+4 IAW SRM 53-30-15-1A-1 STEP 2A[1]; [02] MATERIAL THICKNESS IS .032 MATERIAL LOSS IS .006 MAT REMAINING IS .026 OUT OF LIMITS IAW SRM 53-30-15-1A-1 STEP 4G[1] [B] FIG 103 DETAIL D; [03] SCRATCH GAGE AAR 27213 DUE 02/12/22; [04] VERIFIED CARD STEPS 2. AND 3.; [05] DRILLED AND REMOVED OUT OF LIMITS SHIELD AT STA 294+4 IAW SRM 51-40-02-0G-0; [06] VERIFIED NEW FLOOR SHIELD TO BE P/N 143A8126U31ATSMRO; A-TAG EM1867 IAW BOEING DWG 143A8126 REV-.; [07] LOCATED AND DRILLED NEW FLOOR SHIELD IAW SRM 51-40-05-08-0 AND BOEING DWG 143A8126 REV-.; [08] VERIFIED STEPS 6. AND 7.; [09] VERIFIED ALL STEPS COMPLETE; [10] VERIFIED STEPS COMPLETE; SHIELD INSTALLED ON AAR W/O 42400 1400/0002. CUST W/O TTG8Q004EF7M. AUDIT COMPLETE
